# SDR DALA2022103107052

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 67,334 hours, 8,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 EMERGENCY EXIT SIGNS INOPERATIVE LOCATIONS 607. CORRECTIVE ACTION: NO ISSUE FOUND. OK FOR SVC. (2475135)
